# SDR EIAA980292

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592232829
- Condition: Damaged
- Location: Bs 455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, LONGERON S24L AND 25L WERE FOUND TO HAVE DAMAGE AT FS 455.  REPAIRED PER SRM 53-02 FIG 18, EA DC9-53-207 AND ECRA 935-51-038-1.  (M)
